MAUDE Adverse Event Report: ARTHREX, INC. SUPERMX NITI STAPLE W/ INSTRS, 20W X 15L; STAPLE, FIXATION, BONE

ARTHREX, INC. SUPERMX NITI STAPLE W/ INSTRS, 20W X 15L; STAPLE, FIXATION, BONE
Model Number SUPERMX NITI STAPLE W/ INSTRS, 20W X 15L
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after the surgery the device broke in the foot.The cause is not known and at this stage there is no known non-union.No further information received.Update avoe 06-may-2022 it was confirmed that the initial surgery took place on the (b)(6) 2022 and the breakage was noticed with an x-ray during a control after the surgery.Currently the patient has no symptoms of pain or discomfort.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is confirmed.No device was returned.Two x-rays of the implanted ar-8719mxds-2015 were provided.Upon inspection of the x-ray images, the device was noted as broken.Without return of the device, the most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
SUPERMX NITI STAPLE W/ INSTRS, 20W X 15L
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19369490
Report Number1220246-2024-03626
Device Sequence Number15375707
Product Code JDR
UDI-Device Identifier00888867300897
UDI-Public00888867300897
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K203180
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUPERMX NITI STAPLE W/ INSTRS, 20W X 15L
Device Catalogue NumberAR-8719MXDS-2015
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2022
Initial Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown